Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 20, Number 4

All articles in this issue are freely accessible.

Finite pure bending of circular cylindrical tubes
Eric Reissner and H. J. Weinitschke.
Quart. Appl. Math. 20 (1963), 305-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 148283
The constitutive equations for rate sensitive plastic materials
P. Perzyna.
Quart. Appl. Math. 20 (1963), 321-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 144536
On some questions arising in the approximate solution of nonlinear differential equations
R. Bellman and J. M. Richardson.
Quart. Appl. Math. 20 (1963), 333-339
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 144472
Iterative solutions of Wiener-Hopf integral equations
Tai Te Wu and Tai Tsun Wu.
Quart. Appl. Math. 20 (1963), 341-352
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 141962
On radial flow of a conducting gas in crossed fields
Erling Dahlberg.
Quart. Appl. Math. 20 (1963), 353-357
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143446
Step-by-step integration of ordinary differential equations
S. C. R. Dennis.
Quart. Appl. Math. 20 (1963), 359-372
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142197
An approximate method in signal detection
Walter F. Freiberger.
Quart. Appl. Math. 20 (1963), 373-378
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 139498
A note on the principle of minimum potential energy for linear anisotropic elastic solids
M. E. Gurtin.
Quart. Appl. Math. 20 (1963), 379-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 143372
Bounds on the decay rate of damped linear systems
E. E. Zajac.
Quart. Appl. Math. 20 (1963), 383-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 141768
On asymptotic behavior of solutions of second-order differential equations
Richard Bellman.
Quart. Appl. Math. 20 (1963), 385-387
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 142845
The spectra of irrotational flows
C. R. Putnam.
Quart. Appl. Math. 20 (1963), 388-389
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 151858
An extension of ‘separation-of-variables’ for time-dependent excitations
I. U. Ojalvo.
Quart. Appl. Math. 20 (1963), 390-394
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 140807
A note on the paper: Generalized Rayleigh processes
K. S. Miller, R. I. Bernstein and L. E. Blumenson.
Quart. Appl. Math. 20 (1963), 395-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99961

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website